Should I not listen to my doctor?

I texted my psychiatrist.
I told her that I was going to lower the Depakote dose just a little bit, because I am just too fatigued.

She texted back with - please do not do that.

She feels that there is a good chance that I will be institutionalized if my meds are lowered or changed.

The problem is I’m not functioning.
I am suffering from extreme fatigue from the Depakote dose I’m on now.

Should I go against my doctors wishes and lower the Depakote dose on my own?

  • Yes
  • No

0 voters

1 Like

Well, I saw the original post :confused: Listen to your doctor.

2 Likes

I realize that it’s a bit risky but I really don’t know what to do!? I have very little energy or drive.

I was thinking of lowering the Depakote dose a little bit, but now I’m having doubts that this will be enough to give me more energy.

I’ll probably end up listening to my doctor- she does know me well.

Looks like I’ll be consuming more coffee!
Ugh I hate living like this! :frowning2:

2 Likes

Perhaps try some of those energy drinks like Red Bull…etc.?

1 Like

Then I will suffer from extreme anxiety and possible Mania.

1 Like

It really is a toss isn’t it?

You’re either fat, tired and sexless…or…thin, energetic and crazy.

At least it’s like this for me anyways.

1 Like

Of course you should listen to your doctor, but it’s your body, your health. It’s OK to respectfully question your doctor’s reasoning. That being said, it wouldn’t hurt to get a second opinion from another doctor.

1 Like

Lowering it a little might not even help your fatigue but it could make you unstable. There are better long term options. Work with your dr is my suggestion

1 Like

I’d say listen to your doctor. You need rest. Give in to the fatigue and rest. Your mind is tired.

1 Like

Take advice from someone who has extreme energy issues as well/has seen doctors for it, etc, stay on the meds, drink caffeine :joy:

I’m trying to get prescribed modafinil so I can stop drinking energy drinks to get through the day. (A cup of coffee sadly doesn’t do much for me, I’m assuming it doesn’t do much for you either) I’m doomed to diabetes otherwise…

1 Like